Wednesday, April 23, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone. Try it today!

Saturday, April 04, 2009 Jackie, Community Member, asks

Q: what time of day is abilify normally taken?

I stopped taking seroquel last night at bed time and replaced it with abilify.  It was the worst night's sleep I've had in ages!  When is abilify normally taken?  Maybe I took it at the wrong time.

 

Answer This
Answers (3)
Chris, Community Member
4/ 5/09 12:23pm

I don't know - doesn't it say it on your prescription label?  Did you throw it out accidentally?  Ask the pharmacist what it had said. 

If you're not sleeping good, maybe you should get back into see the doctor.  Good sleep is so important.  I take additional meds for sleep. 

 

Reply
sunnyday1982, Community Member
4/ 5/09 4:21pm

Seroquel withdrawal is bad news, especially if you were on a high dose, it typically takes about a week for meds to get out of your system, so that could be part of your sleeping problem as well. Abilify is also not a sleeping pill....hope this helps.

Reply
annpatrice, Community Member
5/14/09 10:18am

When I started taking Abilify I first took it at night because of the drowsy side effect I read it had. That didn't work out very well for me (like you). I then started taking it in the morning. This works well for me. Abilify seems to have really dramatically reduced my depression. I hope this helps you...

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Jackie, Community Member— Last Modified: 10/26/11, First Published: 04/04/09